• question-icon

    How to use Unwanted 72 emergency contraceptive?

default
Posted on Mon, 30 May 2016 in Women's Health
Question: How to use unwanted tables
doctor
Answered by Dr. Rakhi Tayal 26 minutes later
Brief Answer:
It is used to induce abortion.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Unwanted tablets are used to induce an abortion. It is life threatening to try and abort the pregnancy on your own.
It is essential to have the pregnancy confirmed by a gynecologist .
It must be exactly dated too.
Next, medical abortion pills are to be taken as per prescription and correct schedule that your doctor explains to you.
I can explain the general protocol to you, but again, taking them without consulting a doctor is not just illegal, but potentially life threatening.
Generally, 1 tablet of Mifepristone is taken orally.
24 hours later, 2 tablets of 200 mcg Misoprostol - Prestakind are taken orally or vaginally followed by 2 more such tablets another 24 hours later.
After this procedure, bleeding and cramping might start within 24 - 48 hours, and continue for upto 2 - 3 weeks.
It is also vital to have a follow up ultrasound scan to check that the abortion pills worked and the uterus is empty, after 15 days of taking the tablets.
Failing to take these precautions , there are risks such as - infection, uncontrolled bleeding, retained products, undiagnosed ectopic pregnancy etc.
And if these steps are followed, the pills work in more than 95 % of cases.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13800 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Medical abortion

doctor1 MD

Hi, I had a medical abortion 4.5 weeks ago. I did a pregnancy test 3 days ago which had a faint line. Im feeling fine no pregnancy symptoms and i...

doctor1 MD

I had a medical abortion two weeks ago. A week after the abortion, my USG report showed an endometrium thickness of 13.3mm with internal...

doctor1 MD

Hi. I had a medical abortion 2 weeks ago (I was 12 weeks and 3 days) about 4 days after I started getting an itchy sensation and a foul odor as...

doctor1 MD

hello last week I used misoprostol for medical abortion. one day after discontinue my drug , I had a bad head ache that aggrevate during midnight....

doctor1 MD

hi, Last month i had my periods on 19 oct,but this time it is late. On 26 oct i get physical with my husband.today i checked by pregasure kit and i...

doctor1 MD

I'm 6 weeks pregnant. Report is attached. I want to abort. I have already taken Primolut-N which was suggested by a Gynecologist. Now she is...

doctor1 MD

Hi , I got period last month 29th sept. expected this month on 29th as my periods duration cycle is 30-34 days. but till date i have not got. I am...

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Rakhi Tayal
  • Q - Sex after candid v3 treatment

  • Q - What causes breasts to shrink and invert nipples?

  • Q - What should i do for chest infection and high BP ?

  • Q - What should i do to know whether i am HIV infected ?

  • Q - Does increased smoking and alcohol intake during stress increase heart...

  • Q - Is it possible to resolve monoamine oxidase deficiency by controlling diet?

  • Q - Late menstrual cycle, negative pregnancy test, laparoscopy

  • Q - Are there any side effects of abortion pills ? How long will it take to...

  • Q - Cut caffeine, low BP, frequent bloating, extreme fatigue, slight pain in...

  • Q - What post surgical care is needed following a spinal cord stimulator...

backtotop2